American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Jasna Prezelj. $\overline{\partial}$-equation on $(p,q)$-forms on conic neighbourhoods of $1$-convex manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Daniele Angella and Nicoletta Tardini. Quantitative and qualitative cohomological properties for non-K\"ahler manifolds. Proc. Amer. Math. Soc. 145 (2017) 273-285.
Abstract, references, and article information   
View Article: PDF

[3] David B. Massey. Non-isolated hypersurface singularities and L\^e cycles. Contemporary Mathematics 675 (2016) 197-227.
Book volume table of contents   
View Article: PDF

[4] Mei-Chi Shaw. Topology of Dolbeault cohomology groups. Contemporary Mathematics 644 (2015) 211-225.
Book volume table of contents   
View Article: PDF

[5] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[6] Toshiyuki Mano and Humihiko Watanabe. Twisted cohomology and homology groups associated to the Riemann-Wirtinger integral. Proc. Amer. Math. Soc. 140 (2012) 3867-3881.
Abstract, references, and article information   
View Article: PDF

[7] Jasna Prezelj. A relative Oka-Grauert principle for holomorphic submersions over $1$-convex spaces. Trans. Amer. Math. Soc. 362 (2010) 4213-4228. MR 2608403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David B. Massey. Lê modules and traces. Proc. Amer. Math. Soc. 134 (2006) 2049-2060. MR 2215774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. D. Golovin. A finiteness criterion for cohomology of Fréchet-Montel sheaves. Proc. Amer. Math. Soc. 124 (1996) 3541-3544. MR 1372030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Siegmund Kosarew. Grothendieck's existence theorem in analytic geometry and related results . Trans. Amer. Math. Soc. 328 (1991) 259-306. MR 1014252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Levy. A new proof of the Grauert direct image theorem . Proc. Amer. Math. Soc. 99 (1987) 535-542. MR 875393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Amnon Neeman. A weak GAGA statement for arbitrary morphisms . Proc. Amer. Math. Soc. 100 (1987) 429-432. MR 891140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter F. Stiller. Vector bundles on complex projective spaces and systems of partial differential equations. I . Trans. Amer. Math. Soc. 298 (1986) 537-548. MR 860379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wilfried Schmid and Joseph A. Wolf. The equivariant Dolbeault lemma . Trans. Amer. Math. Soc. 283 (1984) 459-463. MR 737879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mihai Putinar. Uniqueness of Taylor's functional calculus . Proc. Amer. Math. Soc. 89 (1983) 647-650. MR 718990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vincenzo Ancona. Faisceaux amples sur les espaces analytiques . Trans. Amer. Math. Soc. 274 (1982) 89-100. MR 670921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael G. Eastwood. On the analytic cohomology of a domain in a Stein manifold . Proc. Amer. Math. Soc. 83 (1981) 91-92. MR 619989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. O. Wells Jr.. Complex manifolds and mathematical physics. Bull. Amer. Math. Soc. 1 (1979) 296-336. MR 520077.
Abstract, references, and article information   
View Article: PDF

[19] William R. Zame. Holomorphic convexity of compact sets in analytic spaces and the structure of algebras of holomorphic germs . Trans. Amer. Math. Soc. 222 (1976) 107-127. MR 0425179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Henry B. Laufer. On the infinite dimensionality of the Dolbeault cohomology groups . Proc. Amer. Math. Soc. 52 (1975) 293-296. MR 0379887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yum Tong Siu. Characterization of privileged polydomains . Trans. Amer. Math. Soc. 193 (1974) 329-357. MR 0355100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shaw Mong. On cohomology groups of certain subcomplexes of Dolbeault complexes . Proc. Amer. Math. Soc. 38 (1973) 632-636. MR 0314080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John J. Wavrik. Deforming cohomology classes . Trans. Amer. Math. Soc. 181 (1973) 341-350. MR 0326002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alexander Nagel. Cohomology of sheaves of holomorphic functions satisfying boundary conditions on product domains . Trans. Amer. Math. Soc. 172 (1972) 133-141. MR 0320363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ricardo Nirenberg. On the H. Lewy extension phenomenon . Trans. Amer. Math. Soc. 168 (1972) 337-356. MR 0301234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia